# SDR SWAA2021021641804

- Difficulty date: January 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FRONT SPAR LEFT FUSELAGE BULKHEAD ATTACH FITTING HAS PITTING CORROSION ON AFT SIDE OF AFT LUG AROUND BUSHING. / REMOVED CORROSION FROM VERTICAL STAB FRONT SPAR LEFT FUSELAGE BULKHEAD ATTACH FITTING AFT SIDE FACE AND REPLACED BUSHING ON ATTACH FITTING AS PER EA 21-153-00132 IR AND RES 2016690-5 REV IR. OUTSIDE VENDOR PREMIER AEROSPACE FABRICATED BUSHING AND INSTALLED BUSHING PO 1706328 ; PO 1706834. THIS IS A INTERIM REPAIR AND MUST BE INSPECTED AT DEFINED INTERVAL. AND PO 1707077
